a week. My doctor says it is due to furosemide. I have slightly enlarged prostate. I find it hard to accept my doctor's explanation. I would like to know if I am thinking correct.
You're only taking it twice a week, it is not effecting you the days you aren't using it. I think it would be a good idea for you to see a urologist and be sure you're emptying your bladder fully.
Dear ra1096ni - the medicine you are taking is the generic for Lasix, which is used to get excess fluid out of your body. I would take it in the morning, as it only work 4-5 hours, maybe a little more. The days you take it you should notice an increase in urine out put. Probably does not have any effect on days you aren't using it. (I take it for congestive heart failure, my legs swell huge from ankle down) One of the signs of an enlarged prostrate is increased urination. What is being done to take care of that problem?? A Urologist is best qualified to take care of prostrate. Just about anyone can write rx for meds to get rid of fluid, but, that does not take care of problem, just a symptom. Take care, be well as can be
Be sure to take it in the morning so by night you will not be getting up as frequently. Rest when you can.
- Furosemide Information for Consumers
- Furosemide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Furosemide (detailed)
Updated 15 Jul 2012 • 2 answers
Updated 22 Feb 2017 • 2 answers
Updated 6 May 2014 • 1 answer
Updated 21 Mar 2016 • 1 answer
Updated 9 days ago • 1 answer
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.